UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Generalized Wald methods for testing nonlinear implicit and overidentifying restrictions

Szroeter, J.; (1983) Generalized Wald methods for testing nonlinear implicit and overidentifying restrictions. Econometrica , 51 (2) pp. 335-354.

Full text not available from this repository.

Abstract

The Wald approach to testing direct explicit restrictions on a parameter vector is generalized to the case of nonlinear implicit constraints. When applied to subsystems of simultaneous equations models, the generalization enables the symmetric joint testing of nonlinear overidentifying structural restrictions under very wide conditions. By varying the choices of certain matrices used to construct the generalized Wald statistic, one produces a whole class of tests which have equal asymptotic power yet whose associated structural coefficient estimators have different asymptotic efficiencies for any given reduced-form estimator from which they are derived.

Type:Article
Title:Generalized Wald methods for testing nonlinear implicit and overidentifying restrictions
Publisher version:http://www.econometricsociety.org/abstract.asp?ref=0012-9682&vid=51&iid=2&aid=0012%2D9682%28198303%2951%3A2%26lt%3B335%3AGWMFTN%26gt%3B2%2E0%2ECO%3B2%2D4
Language:English
UCL classification:UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics

Archive Staff Only: edit this record